# SDR CA020913008

- Difficulty date: April 23, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 23,265 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN)  ON DESCENT,  NR 1 ENGINE TORQUE DROPPED BY 200 LBS. WHEN THE PILOT RETARDED THE POWER LEVER THE TORQUE DROPPED OFF ANOTHER 2000 LBS AND THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE PILOT SHUTDOWN THE ENGINE AND CONTINUED THE APPROACH AND LANDING WITHOUT INCIDENT. INITIAL INVESTIGATION FOUND METAL PARTICLES ON THE CHIP DETECTOR AND IN THE OIL FILTER.  ENGINE TSO APPROXIMATELY 4,400 HOURS.
